On a new Subclass of Univalent Functions

Indira , K P and Ramesha, C (2012) On a new Subclass of Univalent Functions. Far East Journal of Mathematical Sciences (FJMS), 68 (2). pp. 227-238. ISSN 0972-0871

[img] PDF
RC_and_IKP_2012-_sept.pdf - Published Version
Restricted to Registered users only

Download (1MB) | Request a copy
Official URL: http://www.pphmj.com/abstract/6934.htm

Abstract

We introduce and investigate some properties and characteristics of a certain three parameter class of A. In particular, some convolution properties and inclusion relations for the functions of class and are studied in this paper

Item Type: Article
Uncontrolled Keywords: close to convex, convex, convolution, subordinate, univalent
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 08 Mar 2013 05:24
Last Modified: 08 Mar 2013 05:24
URI: http://eprints.manipal.edu/id/eprint/78897

Actions (login required)

View Item View Item